Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Linear groups over local rings


Author: Wilhelm Klingenberg
Journal: Bull. Amer. Math. Soc. 66 (1960), 294-296
DOI: https://doi.org/10.1090/S0002-9904-1960-10477-6
MathSciNet review: 0120292
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10477-6

American Mathematical Society